# SDR DL73K010638

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N307DL
- Make and model: Boeing 737232
- Aircraft serial: 23079
- Aircraft time: 49,323 hours, 38,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BL 0 LONGITUDINAL FLOORBEAM OVER THE CENTER WING WAS FOUND WITH A CRACK IN THE UPPER CHORD AND WEB AT FS 660 AND WITH 4 CRACKS IN THE WEB AT UPPER CHORD ATTACH POINTS AT FS 700.  THE CRACKING IS TYPICAL OF BAC S/B 737-57-1210.  THE  FLOORBEAM WAS REPAIRED AND MODIFIED PER THE REQUIREMENTS   OF THE S/B AND DOCUMENTED PER ER/A 380586-14.
